Nausea is the uneasy feeling that one has before vomiting. It is one of the common symptoms that a pregnant lady has. It is a symptom of motion sickness, migraine, low blood sugar, and many infections.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
Query: Hello doctor,I am 31-year-old with 167 cms in height and weight 51 kg. I want to gain weight. But the problem is I feel nausea in thinking about the food. Suggest me something. Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your feelings about less weight. First, you need to see that, whether you have hungry, interest in food, proper digestion, proper excretion of stool at mornings, and your hereditary. I think you have hunger, but interest in food, which leads to nausea wh... Read Full »
Query: Hello doctor, I have always had problems with my mental health and self-harm, but I never went to an actual professional. I left an appointment, but it is next month because I decided to go to my hometown, thinking it would make me feel better to be around people. But now I feel really sad, and I h... Read Full »
Answer: Hello, Welcome to icliniq.com. Since you have mentioned that you had problems regarding your mental health, though you did not clarify or shared any related symptoms that what kind of questions you experience. Also, self-harm is an extreme reaction of emotions that resulted due to either depressiv... Read Full »
Query: Hello doctor, I have serotonin syndrome or toxicity from a tricyclic antidepressant. I stopped taking it seven weeks ago. Most of my neurological symptoms have gone. I stick to a low tryptophan diet but if I eat something higher in tryptophan or get stressed, I feel nauseous, depressed, agitated an... Read Full »
Answer: Hi, Welcome to icliniq.com. Since your serotonin syndrome is drug induced, it must be normalized within a wash out period. I mean normalized gradually once you stop it. You may take another antidepressant that is safe for you. Eating tryptophan rich foods or stress inducing some symptoms to you, ... Read Full »